# SDR IPXA2025100597605

- Difficulty date: October 5, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 72,818 hours, 24,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 75702
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PDC FOUND EMERGENCY LIGHTS INOP.   REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-07. OPS CHECK GOOD. A/C OK FOR SVC
